Show simple item record

dc.contributor.authorBravyi, Evgeniy I. ( )
dc.contributor.authorGusarenko, Sergey S. ( )
dc.date.accessioned2021-04-05T14:54:55Z
dc.date.available2021-04-05T14:54:55Z
dc.date.issued2004-01-02
dc.identifier.citationBravyi, E. I., & Gusarenko, S. S. (2004). On Oleck-Opial-Beesack-Troy integro-differential inequalities. Electronic Journal of Differential Equations, 2004(4), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13323
dc.description.abstract

We obtain necessary and sufficient conditions for the integro-differential inequality

bα2(t) dt ≥ γ ∫bα q(t) |ẋ(t)x(t) | dt

to be valid with one of the three boundary conditions: x(α) = 0, or x(b) = 0, or x(α) = x(b) = 0. For a power functions q, the best constants γ are found.

en_US
dc.formatText
dc.format.extent23 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectIntegral inequalitiesen_US
dc.subjectIntegro-differential inequalitiesen_US
dc.subjectFunctional differential equationsen_US
dc.subjectVariational problemsen_US
dc.titleOn Oleck-Opial-Beesack-Troy integro-differential inequalitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record